# SDR ASOA2014030610080

- Difficulty date: February 19, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,651 hours, 33,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL HOLE 640CB HAS MULTIPLE INDICATIONS ON THE RT SIDE 50 PERCENT FSH FAILED NDT.   COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO 601R-57-21-030 REV L.
